EconPapers    
Economics at your fingertips  
 

A quasi-variational inequality approach to the financial equilibrium problem

Laura Scrimali

No 2006108, LIDAM Discussion Papers CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE)

Abstract: This paper presents the time-dependent, multi-agent and multi-activity financial equilibrium problem when budget constraints are implicitly defined. Specifically, we assume that total wealth is elastic with respect to the optimal investment. Such a problem is formulated as an infinite-dimensional quasi-variational inequality for which an existence result is given.

Keywords: portfolio optimization; equilibrium condition; quasi-variational inequality (search for similar items in EconPapers)
Date: 2006-12
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
https://sites.uclouvain.be/core/publications/coredp/coredp2006.html (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cor:louvco:2006108

Access Statistics for this paper

More papers in LIDAM Discussion Papers CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE) Voie du Roman Pays 34, 1348 Louvain-la-Neuve (Belgium). Contact information at EDIRC.
Bibliographic data for series maintained by Alain GILLIS ().

 
Page updated 2025-03-22
Handle: RePEc:cor:louvco:2006108